# SDR SWAA021619

- Difficulty date: July 21, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 58,683 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND Z-CHORD CORRODED AT BS 270, WL 208 AND RBL 2.  REPAIRED Z-CHORD PER SRM.
